HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.9 (1996) >

 
Title :Birational maps of standard projective plane bundles over algebraic surfaces
Authors :Maeda, Takashi
Authors alternative :前田, 高士
Issue Date :27-Dec-1996
Abstract :Let X be a smooth algebraic surface with the function field K and let τ: V → X be a standard P^2-bundle over X, i.e. τ is a flat contraction morphism of an extremal ray of a smooth projective variety V with the generic fibre isomorphic to a K-form of P^2, i.e. V ×x K^^- = P^2 for the algebraic closure K^^- of K. In this paper, some birational maps from V to a standard P^2-bundle W are represented by compositions of elementary birational morphisms, where W is a standrd P^2-bundle over the blow-up of X at a point of the non-smooth locus △ of τ. Let C be a smooth curve on X intersecting △ transeversely at one point. A birational map from V to a standard P^2-bundle over X which is isomorphic over X - C, is decomposed into elementary birational morphisms. These are generalizations of the results about standrd conic bundles by V. G. Sarkisov (Math. USSR. Izv. 20).
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16088
Citation :Ryukyu mathematical journal Vol.9 p.5 -35
Appears in Collections:Vol.9 (1996)

Files in This Item:

File Description SizeFormat
Vol9p005.pdf8649KbAdobe PDFView/Open